MathSciNet Relay Station
MathSciNet bibliographic data
MR2113969 (2005h:34184) 34K13 (93B52 93C23)
Chen, Fengde Positive periodic solutions of neutral Lotka-Volterra system with feedback control. Appl. Math. Comput. 162 (2005), no. 3, 1279–1302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement